# SDR UIEA2017060400907

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,657 hours, 18,441 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: BACC10LE500E
- Condition: Leaking
- Location: A/C Check Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING BAY AFT ISOLATION BYPASS CHECK VALVE MOUNTING CLAMP FOUND LEAKING.  THE CLAMP WAS REMOVED, REPLACED AND LEAK CHECKED IAW AMM 36-11-05, REV 121. FOUND SATISFACTORY.
